# SDR SWIA2021080560028

- Difficulty date: May 26, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR INTERIOR SKIN HAS CORRODED FASTENERS (MARKED).     (C-CHECK RO 8/1/2021)    REMOVED AND INSTALLED SERVICE DOOR INTERIOR SKIN FASTENERS REF REO 601R-52-41-470 REV-- DATED 2021-06-22. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS  BONDING CHECK GOOD
